# SDR DHL2001366014

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISENGAGES (DISARMS) IN CRUISE FLIGHT (SWITCH ON GLARESHIELD).  RE-RACKED AUTO THROTTLE COMPUTER.  OPS CHECKED GOOD.
